# SDR UALA2012111906651

- Difficulty date: November 18, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,226 hours, 21,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME HAS CORROSION BS 1500, STR 30 AND STR 29L.   MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION ON FAIL SAFE AND FOUND MATERIAL REMAINING AFTER BLEND-OUT TO BE .071" FROM AN ORIGINAL .080".  REMOVED FAIL SAFE CHORD, SPLICED IN REPAIR WITH 2 NEWLY FABRICATED INTERCOSTAL ATTACH ANGLES.
